# SDR ZW0A0200801

- Difficulty date: January 16, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 56,861 hours, 29,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Location: B59004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN EMERGENCY LIGHTS STAYED ILLUMINATED WITH THE COCKPIT SWITCH SELECTED OFF.  REPLACED THE BATTERY PACK.  CHECK-C 6-15-01 MCI.  --CLOSED--
